Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Allergy, Sinus & Asthma

Chlorphen-12 Allergy 100 Count Chlorpheniramine Maleate 12 mg (New Brand that is FDA-Approved Therapeutic Equivalent to Chlor-Trimeton 12 Hour)


Free Shipping Included! Chlorphen-12 Allergy 100 Count Chlorpheniramine Maleate 12 mg (New Brand that is FDA-Approved Therapeutic Equivalent to Chlor-Trimeton 12 Hour) by Chlorphen-12 Allergy at HQ Health Blogs. Hurry! Limited time offer. Offer valid only while supplies last.


Additional Information

Manufacturer:KVK Tech
Brand:Chlorphen-12 Allergy
Publisher:KVK Tech
Studio:KVK Tech
Package Weight:0.15 pounds
Package Size:1.34 x 1.18 x 1.18 inches

Chlorphen-12 Allergy 100 Count Chlorpheniramine Maleate 12 mg (New Brand that is FDA-Approved Therapeutic Equivalent to Chlor-Trimeton 12 Hour) by Chlorphen-12 Allergy

Buy Now:
Chlorphen-12 Allergy 100 Count Chlorpheniramine Maleate 12 mg (New Brand that is FDA-Approved Therapeutic Equivalent to Chlor-Trimeton 12 Hour)

Brand: Chlorphen-12 Allergy
4.5 out of 5 stars with 164 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$45.99


Quantity:  

 


 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Chlorphen-12 Allergy, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


Zyrtec Cetrizine HCl/Antihistamine - 10mg/100 tablets
By Zyrtec
mpn: 351889, ean: 0300450712677,
Specifications:Contains 2 bottles of 50 tablets eachOriginal prescription strengthIndoor & outdoor allergiesUse on only as directedLong lasting relief from allergy symptoms. Helps relieve itchy, red, watery eyes, sneezing and runny, itchy nose, postn...

Breathe Right Extra Strong Nasal Strips One Size Fits All, Tan (44 ct)
By Breathe Right
mpn: 719454, ean: 0772195659904,
These tan, drug-free nasal strips are specially designed to help reduce snoring and relieve nasal congestion. Featuring flexible spring-like bands, the strips gently lift nasal passages open to improve airflow. These strips are 50% stronger to improv...

Aromatic Salt Premium Ceramic Neti Pot, Green
By Aromatic Salt
mpn: ASNP, ean: 0853710000057,
The Aromatic Salt Premium Ceramic Neti Pot is easy and comfortable to use and simple to keep clean and hygienic. The smooth tapered spout fits comfortably in the nostril, and the handle is solid for complete and thorough cleaning. Easy and comfortabl...

Vicks Personal Sinus Steam Inhaler Face Steamer or Inhaler with Soft Face Mask for Targeted Steam Relief, Aids with Sinus Problems, Congestion, Cough, Use with Soothing Menthol Vicks VapoPads
By Vicks
mpn: VIH200, ean: 0328785502008,
The Vicks Sinus Steam Inhaler helps provide year-round symptomatic relief from cough and congestion caused by colds, seasonal allergies, and sinusitis. It creates 99.99 percent germ-free steam that targets the nose, mouth, and throat to help naturall...

3M R9211-10 (AmazonUs/3MCA9) Particulate Respirator, 10-Pack
By 3M
mpn: 9211+, ean: 7535001364095,
The lightweight, disposable N95 particulate respirator is designed to help provide quality, reliable respiratory protection for the professional. 3M uses a variety of innovative technologies and features to help you meet your respiratory protection a...

Basic Care Allergy, Fexofenadine Hydrochloride Tablets, 180 mg, 30 Count
By Basic Care
mpn: 57139, ean: 0370030114665,
Basic Care Allergy, Fexofenadine Hydrochloride Tablets, 180 mg, 30 count. Uses: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.Compare...

Cooling Eye Mask For Puffy Eyes | Treats Allergies, Sinuses, Headaches, Baggy Eyes, Seasonal Allergic Conjunctivitis | Easy To Put Into Freezer And Stays Cold Long
By MediViz
ean: 0700038489388,
TREATS DARK CIRCLES AND UNWANTED PUFFY EYES Dark Circles & Puffy Eyes are not liked by anyone. Studies have shown that cold eye masks and compresses will help in the treatment of both over time. Also, the MediViz Cold Eye Mask helps when dealing with...

Allegra Children's 12 Hour Allergy Relief Berry, 4 Ounce Bottle, Long-Lasting Fast-Acting Allergy Relief for Children Ages 2 and Up, Liquid Antihistamine
By Allegra
mpn: CHATTEM531277, ean: 0041167424445,
Health and Personal CareALLEGRA FOR CHILDREN: For kids age 6 and up; quick relief from allergy symptoms, lasting up to 12 hours. These tablets melt on the tongue so they're easy for children to take, making it easy for parents to help their kid feel...

Naphcon-A Eye Allergy Relief Eye Drops, 5ml (0.16 floz), 2-Pack
By Alcon Laboratories, Inc

Children's Claritin Chewables Tablets, Grape (50 ct.)
By Claritin
mpn: 80981-10, ean: 3085349277075,
Great Tasting Chewable claritin tabletsGreat Tasting. Tastes better than syrups. ...



Privacy Policy / Terms of Service
© 2019 - hqhealthblogs.com. All Rights Reserved.